# SDR USAA2014062600022

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,898 hours, 16,212 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK DELAMINATION AT FWD OTBD CORNER OF FLOOR PANEL 262HG BETWEEN FRAME 68 TO 70, Z-500 & BETWEEN Y1162.5 TO Y-1162.5.  REPLACED FLOOR PANEL 262HG IAW 9701, REVISION G.
